Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 289387, 7 pages
http://dx.doi.org/10.1155/2015/289387
Research Article

On Generalized Fractional Kinetic Equations Involving Generalized Bessel Function of the First Kind

1Department of Mathematics & Statistics, J. N. Vyas University, Jodhpur 342001, India
2Department of Basic Sciences (Mathematics), College of Technology and Engineering, M. P. University of Agriculture and Technology, Udaipur, Rajasthan 313001, India
3Department of Mathematical Engineering, Yildiz Technical University, Davutpasa, 34210 Istanbul, Turkey
4Institute for Groundwater Studies, University of the Free State, Bloemfontein 9300, South Africa

Received 18 July 2014; Revised 1 September 2014; Accepted 2 September 2014

Academic Editor: Hossein Jafari

Copyright © 2015 Dinesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Á. Baricz, Generalized Bessel Functions of the First Kind, vol. 1994 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Á. Baricz, “Geometric properties of generalized Bessel functions,” Publicationes Mathematicae Debrecen, vol. 73, no. 1-2, pp. 155–178, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Choi, P. Agarwal, S. Mathur, and S. D. Purohit, “Certain new integral formulas involving the generalized Bessel functions,” Bulletin of the Korean Mathematical Society, vol. 51, no. 4, Article ID 9951003, 2014. View at Google Scholar
  4. P. Malik, S. R. Mondal, and A. Swaminathan, “Fractional integration of generalized bessel function of the first kind,” in Proceedings of the ASME International Design Engineering Technical Conferences and Computers and Information in Engineering Conference (IDETC/CIE '11), pp. 409–418, Washington, DC, USA, August 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. S. R. Mondal and K. S. Nisar, “Marichev-Saigo-Maeda fractional integration operators involving generalized Bessel functions,” Mathematical Problems in Engineering, vol. 2014, Article ID 274093, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Baleanu, P. Agarwal, and S. D. Purohit, “Certain fractional integral formulas involving the product of generalized Bessel functions,” The Scientific World Journal, vol. 2013, Article ID 567132, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press; The Macmillan, Cambridge, UK, 1944. View at MathSciNet
  8. J. K. Prajapat, “Certain geometric properties of normalized Bessel functions,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2133–2139, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Galué, “A generalized Bessel function,” Integral Transforms and Special Functions, vol. 14, no. 5, pp. 395–401, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. Deniz, H. Orhan, and H. M. Srivastava, “Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 883–917, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. G. M. Zaslavsky, “Fractional kinetic equation for Hamiltonian chaos,” Physica D, vol. 76, no. 1–3, pp. 110–122, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. I. Saichev and G. M. Zaslavsky, “Fractional kinetic equations: solutions and applications,” Chaos, vol. 7, no. 4, pp. 753–764, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. J. Haubold and A. M. Mathai, “The fractional kinetic equation and thermonuclear functions,” Astrophysics and Space Science, vol. 273, no. 1–4, pp. 53–63, 2000. View at Publisher · View at Google Scholar · View at Scopus
  14. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “On fractional kinetic equations,” Astrophysics and Space Science, vol. 282, no. 1, pp. 281–287, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “On generalized fractional kinetic equations,” Physica A, vol. 344, no. 3-4, pp. 657–664, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “Solution of generalized fractional reaction-diffusion equations,” Astrophysics and Space Science, vol. 305, no. 3, pp. 305–313, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. R. K. Saxena and S. L. Kalla, “On the solutions of certain fractional kinetic equations,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 504–511, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. V. B. L. Chaurasia and S. C. Pandey, “On the new computable solution of the generalized fractional kinetic equations involving the generalized function for the fractional calculus and related functions,” Astrophysics and Space Science, vol. 317, no. 3-4, pp. 213–219, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. V. G. Gupta, B. Sharma, and F. B. M. Belgacem, “On the solutions of generalized fractional kinetic equations,” Applied Mathematical Sciences, vol. 5, no. 19, pp. 899–910, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Chouhan and S. Sarswat, “On solution of generalized Kinetic equation of fractional order,” International journal of Mathematical Sciences and Applications, vol. 2, no. 2, pp. 813–818, 2012. View at Google Scholar
  21. A. Chouhan, S. D. Purohit, and S. Saraswat, “An alternative method for solving generalized differential equations of fractional order,” Kragujevac Journal of Mathematics, vol. 37, no. 2, pp. 299–306, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. A. Gupta and C. L. Parihar, “On solutions of generalized kinetic equations of fractional order,” Boletim da Sociedade Paranaense de Matemática, vol. 32, no. 1, pp. 181–189, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. R. K. Saxena and D. Kumar, “Solution of fractional kinetic equation associated with aleph function,” Submitted.
  24. M. R. Spiegel, Theory and Problems of Laplace Transforms, Schaums Outline Series, McGraw-Hill, New York, NY, USA, 1965. View at MathSciNet
  25. G. Mittag-Leffler, “Sur la représentation analytique d’une branche uniforme d’une fonction monogène,” Acta Mathematica, vol. 29, no. 1, pp. 101–181, 1905. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Tables of Integral Transforms, vol. 1, McGraw-Hill, New York, NY, USA, 1954.
  27. H. M. Srivastava and R. K. Saxena, “Operators of fractional integration and their applications,” Applied Mathematics and Computation, vol. 118, no. 1, pp. 1–52, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus